# SDR A6WA202407288783

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,674 hours, 40,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

6170 - LEAVING TVC ON CLIMB OUT RH PACK HI PRESS CAUTION CAME ON REMAINED 2 SECONDS CREW DESCENDED 10K FT CW QRH RH PACK OPERATES NORMALLY.  AIRCRAFT REMOVED FROM SERVICE. C/W INSPECTION OF RH PACK. FOUND TEMP HI PRESS CHECK IAW AMM 21-50-00. OPS CHECK GOOD AT THIS TIME.
